Wednesday, December 17, 2008

Diet Pill

I have tried taking diet pill the other month. That was when i desperately want to lose weight. Well, i was hoping that it would help me. Now my experience was not really good when i tried Lesofat. I saw the advert on tv just when i'm thinking about losing some extra pounds on my belly. It was very timing then so i tried without researching it first on the net. At first, i thought it didn't work for me because i only took one capsule just for a try and it was 4 days since i took it i never felt anything like discharge or discomfort. So i assume it didn't even affect me.

Anyways, little did i know that the effect on me started right after 4 days. Remember the post i made about my swelling back and hips. Gosh! that was the painful side effects on me. I was really in terrible pain like i almost think of going to a Doctor for a check up. I am not sure why did i have that side effects because according to other people experience which i have read on the net is that you will only have waste discharge which is true but being in terrible pain like what i experience is really unexpected. However, i could say that it is true that it takes off those oil and fats in your body through waste discharge. I would like to try it again but i guess i'm too scared to feel that same terrible pain i've experienced.

2 comments:

Debbie said...

I was looking for a fat burner pill and came across a number of different brands and a variety of different types and plans.There seems to be so many companies that sell these wonder products but I really don't know whether or not to trust them, should I spend money on them or are they pointless?

Cheiza said...

Well, its really hard to trust unless we knew someone close to us that we personally knew and witness taking certain products that was effective. From my own experience i took the risk and find out the result myself but unfortunately its not a good one. So we must be very careful on trying things we didn't knew about.